# SDR SWAA071077

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 46,479 hours, 40,349 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464301903
- Part serial: BN855
- Condition: Delaminated
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING INBOARD FORE FLAP UPPER OUTBOARD SURFACE DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
